# SDR DALA2023062605112

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2830077) FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 500A AND BS 500 L RBL 26. INSTALLED NEW FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL BS 500A TO BS 500 L. RBL 26. IAW B737 SRM 51-40-02 AND SRM 53-30-53-01.
